Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

After spontaneous miscarriage i developed continuous bleeding for 2 months. Concerned?

I am a 43 year old female .in oct 2012 after spontaaneous miscarriage l developed continuous bleeding pv for 2 months.abdominal usg showed 14mm endometrium.after a d and c hpe showed endometrial hyperplasia.took progesterone for 3 cycles.a tvs after 1 months break showed thickened polypoidal endometrium of 11 mm thickness in the region of fundus. Give ur suggessions.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
The cause of the persistent bleeding is obviously the thickened endometrium; the polypoidal formation could lead to more bleeding and may need to be removed. Endometrial ablation is a useful alternative if you are not anxious to conceive. Otherwise, you could continue with hormone supplementation until the hormonal balance is restored. Hope your query is answered. Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor